# SDR CA020923004

- Difficulty date: September 7, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,509 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 97873014203
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW REPORTED AUTOPILOT FAILED IN FLIGHT, CREW SUSPECTED PITCH TRIM ACTUATOR DUE TO AN 'OUT OF TRIM' CONDITION WHEN AUTOPILOT FAILS. REMOVED ACTUATOR AND NOTICED THAT THE SHAFT SEAL WAS DIRTY AND WORN, SUSPECT THAT MOISTURE WAS ENTERING ACTUATOR AND CAUSED INTERNAL MALFUNCTION. PITCH TRIM ACTUATOR WAS REPLACED.
